Alert archive / Texas / Tornado Warnings in 2019
Tornado Warning 37, NWS Amarillo, TX
NWS Amarillo, TX issued this tornado warning at May 20, 2019, 3:26 PM CDT for Collingsworth County, Texas. It was in force for 49 min. 11 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 20, 2019, 3:26 PM CDT (20:26 UTC)
- Expired
- May 20, 2019, 4:15 PM CDT
- In force
- 49 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 2.75 in
County Collingsworth County, TX
The radar
The Altus AFB radar (KFDR), 120 km from the middle of the area, began a volume at 20:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 20, 3:27 PM CDT | HAIL 2.75 | 8 Sw Wellington, TX | REPORTED BY A LIVE BROADCAST. |
| May 20, 3:27 PM CDT | HAIL 3 | 7 S Wellington, TX | LATE REPORT OF TEACUP SIZE HAIL, TIME ESTIMATED FROM RADAR. |
| May 20, 3:29 PM CDT | TORNADO | 6 Sw Wellington, TX | NWS DAMAGE SURVEY INFORMATION SUGGESTS THAT A TORNADO TOUCHDOWN OCCURRED AT 0329 PM CDT 6 MILES SOUTHWEST OF WELLINGTON, LASTING ONLY 1 MINUTE. SMALL TREE LIMBS WERE BROKEN AS A RESULT, WITH TIME ESTIMATED FROM RADAR. |
| May 20, 3:39 PM CDT | HAIL 1.25 | 1 S Wellington, TX | |
| May 20, 3:39 PM CDT | HAIL 1.75 | Wellington, TX | |
| May 20, 3:39 PM CDT | HAIL 1.75 | Wellington, TX | |
| May 20, 3:39 PM CDT | HAIL 4 | Wellington, TX | LATE REPORT FROM ABC AFFILIATE OF GRAPEFRUIT SIZE HAIL. |
| May 20, 3:39 PM CDT | HAIL 5.5 | Wellington, TX | LATE REPORT, WITH PICTURE, OF 5.5 INCH HAIL FROM LOCAL NBC AFFILIATE. TIME ESTIMATED FROM RADAR. |
| May 20, 3:43 PM CDT | HAIL 2.5 | 1 E Wellington, TX | LATE REPORT FROM FACEBOOK OF TENNIS BALL SIZE HAIL, TIME ESTIMATED FROM RADAR. |
| May 20, 3:46 PM CDT | HAIL 1.25 | 4 Ene Wellington, TX | |
| May 20, 3:50 PM CDT | HAIL 1.75 | 1 S Wellington, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 20, 12:36 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 8.4 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 812 J/kg
- Mixed-layer CIN
- -146 J/kg
- Mixed-layer LCL
- 637 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 404 m²/s²
- 0-3 km storm-relative helicity
- 461 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 7.5
The text
As transmitted.
741
WFUS54 KAMA 202026
TORAMA
TXC087-202115-
/O.NEW.KAMA.TO.W.0037.190520T2026Z-190520T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Amarillo TX
326 PM CDT Mon May 20 2019
The National Weather Service in Amarillo has issued a
* Tornado Warning for...
Eastern Collingsworth County in the Panhandle of Texas...
* Until 415 PM CDT.
* At 326 PM CDT, a severe thunderstorm capable of producing a tornado
was located 10 miles southwest of Wellington, moving northeast at
40 mph.
HAZARD...Tornado and baseball size hail.
SOURCE...Weather spotters reported a rotating wall cloud.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Wellington and Lutie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3475 10013 3475 10039 3509 10019 3497 10000
3486 10000
TIME...MOT...LOC 2026Z 219DEG 36KT 3474 10032
TORNADO...RADAR INDICATED
HAIL...2.75IN
$$
LFM2 follow-up statements
472
WWUS54 KAMA 202059
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
359 PM CDT Mon May 20 2019
TXC087-202115-
/O.CON.KAMA.TO.W.0037.000000T0000Z-190520T2115Z/
Collingsworth TX-
359 PM CDT Mon May 20 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR
NORTHEASTERN COLLINGSWORTH COUNTY...
At 359 PM CDT, a severe thunderstorm capable of producing a tornado
was located 9 miles east of Lutie, or 13 miles northeast of
Wellington, moving northeast at 40 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Weather spotters reported a rotating wall cloud.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Lutie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3486 10000 3489 10030 3509 10019 3497 10000
TIME...MOT...LOC 2059Z 219DEG 36KT 3500 10006
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
LFM419
WWUS54 KAMA 202105
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
405 PM CDT Mon May 20 2019
TXC087-202115-
/O.EXP.KAMA.TO.W.0037.000000T0000Z-190520T2115Z/
Collingsworth TX-
405 PM CDT Mon May 20 2019
...THE TORNADO WARNING FOR NORTHEASTERN COLLINGSWORTH COUNTY WILL
EXPIRE AT 415 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire. However small hail is still possible with this
thunderstorm.
A Tornado Watch remains in effect until 800 PM CDT for the Panhandle
of Texas.
LAT...LON 3486 10000 3489 10030 3509 10019 3497 10000
TIME...MOT...LOC 2105Z 219DEG 36KT 3504 10002
$$
LFMWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this tornado warning went out at May 20, 12:36 PM CDT, 2 hours 50 minutes earlier.
Area forecast discussion, May 20, 12:36 PM CDT, 2 hours 50 minutes before
Area Forecast Discussion
National Weather Service Amarillo TX
1236 PM CDT Mon May 20 2019
...UPDATED FOR AVIATION DISCUSSION...SEE BELOW...
.PREV DISCUSSION... /Issued 1223 PM CDT Mon May 20 2019/
MESOSCALE UPDATE...
..Severe weather outbreak likely this afternoon...
* Synoptic Overview: The synoptic pattern could hardly be more
favorable for a Plains severe weather outbreak with veering wind
profiles, tons of instability, yada yada yada (it's all there).
* Mesoscale: Morning convection continues early this afternoon
northwest of a stationary boundary that basically lays across US
60 from Amarillo to Canadian. This boundary desperately wants to
lift north as a warm front in response to the approaching upr
system, but continues to be reinforced by outflow from ongoing
convection and is basically lodged in place. SE of this bndry, an
explosive warm sector is developing with MLCAPE values that may
eventually push to near 5000 J/kg in the SE TX Panhandle!
Effective shear values will be an eye popping 60-70 kts. Down
lower, 0-1 shear and effective helicity values will be sufficient
for low level rotation, especially given strong stretching aided
by 0-3km MLCAPE values pushing 250 J/kg. While the warm sector
will be plenty dangerous itself, the aforementioned stalling
outflow boundary may even result in an enhanced tornado threat
from roughly Amarillo to Pampa if it is able to modify
thermodynamically before any storms ride it.
* Timing: Based on recent satellite/obs trends showing an area of
strong pre-dryline convergence, surfaced based convection in our
area should begin in earnest somewhere 30 miles either side of I-
27 by 2 PM. The worst of the threat will be over for the
Panhandles by around 9 PM, though another round of storms could
result in a flash flooding threat in the eastern TX Panhandle
through midnight.
* Caveats: There aren't many. The main caveat would be with a weak
EML/cool-ish temps at h7 allowing too much convection, with storm
interactions possible. However, in the Panhandles, when in doubt,
discrete wins out (or at least quasi-discrete).
* Threat Area: The greatest threat is confined by US 60 to the
north, with all areas along and southeast of US 60 under the gun,
including Amarillo, Canyon, Pampa, Canadian, Wellington, Wheeler,
Clarendon, Miami, Claude, and Shamrock.
* Hazards: The potential for strong tornadoes is the greatest
concern, but everything from very large hail (bigger than
baseballs possible), damaging straight line winds, and flooding
are all parts of this event.
Simpson
PREV DISCUSSION... /Issued 1207 PM CDT Mon May 20 2019/
DISCUSSION...
Please refer to the mesoscale discussion for updates on weather
for today.
As the upper level system moves into northern Kansas by tomorrow
morning, residual thunderstorms may still be across the northern
Panhandles, but precipitation chances will decrease through
Tuesday.
Active weather is expected to continue through the remainder of
the forecast period. With a positive tilted trough in the west and
a large anti-cyclonic flow in the east, above average PWAT values
will funnel in Gulf of Mexico airmass into the region and with
diurnal heating, we may see several days of thunderstorms across
the Panhandles. Some of these storms could be strong to severe.
High temperatures throughout the week into the weekend will rise
into the mid and upper 80s.
Meccariello
&&
.AVIATION...
MVFR/IFR conditions are likely throughout most of the 18Z TAF
period. in conjunction with low cigs, TSRA conditions are most
concerning from the start of the TAF period 03Z-06Z Tuesday.
Localized chaotic winds are possible within a passing
thunderstorm over ther TAF site. Low cigs will continue through
12Z Tuesday and then eventually clear out from south to north as
the main low pressure system exits the region. TAf sites might
become VFR before the end of the TAF period but exact timing of
clouds will be updated in future TAFs. General winds will be
ranging from SE-SW between 10-20 kts.
Meccariello
&&
.AMA Watches/Warnings/Advisories...
TX...Flash Flood Watch through Tuesday morning for the following
zones: Armstrong...Carson...Collingsworth...Donley...Gray...
Hansford...Hemphill...Hutchinson...Lipscomb...Ochiltree...
Roberts...Wheeler.
OK...Flash Flood Watch through Tuesday morning for the following
zones: Beaver...Texas.
&&
9/29Hazardous weather outlook, May 20, 12:07 PM CDT, 3 hours 19 minutes before
Hazardous Weather Outlook National Weather Service Amarillo TX 1207 PM CDT Mon May 20 2019 OKZ001>003-TXZ001>020-317-210700- Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb- Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson- Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth- Palo Duro Canyon- 1207 PM CDT Mon May 20 2019 This Hazardous Weather Outlook is for the Texas and Oklahoma Panhandles. .DAY ONE...This Afternoon and Tonight. Thunderstorms will be ongoing this morning, some of which may be severe, with hail being the main threat this morning. Severe weather will become more widespread this afternoon with damaging winds, large hail, flooding, and tornadoes all possible. These threats may continue through tonight. Flash flooding will also be possible through tonight with localized very heavy rainfall possible. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Flash flooding is possible Tuesday morning with localized very heavy rainfall possible. Thunderstorms will be possible Wednesday night through the weekend. Some of these thunderstorms could be severe. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed today.
In the hours before
Local storm report, May 20, 1:44 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
144 PM CDT MON MAY 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0906 AM HAIL 2 NNE BORGER 35.69N 101.39W
05/20/2019 E1.00 INCH HUTCHINSON TX TRAINED SPOTTER
LATE REPORT OF 1 INCH HAIL.
&&
EVENT NUMBER AMA1900688
LELIZALDSpecial weather statement, May 20, 1:45 PM CDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Amarillo TX
145 PM CDT Mon May 20 2019
TXZ003-007-008-201915-
Hutchinson TX-Hansford TX-Moore TX-
145 PM CDT Mon May 20 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HUTCHINSON...
SOUTHEASTERN HANSFORD AND EAST CENTRAL MOORE COUNTIES UNTIL 215 PM
CDT...
At 144 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles west of Pringle, or 20 miles northwest of Borger, moving
northeast at 55 mph.
Penny size hail and wind gusts of 50 to 55 mph will be possible with
this storm. Hail may accumulate on roadways causing hazardous
travel.
Locations impacted include...
Spearman, Morse and Pringle.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Take shelter in a sturdy building if threatening weather approaches.
&&
LAT...LON 3617 10109 3599 10109 3578 10162 3593 10174
3626 10115
TIME...MOT...LOC 1844Z 239DEG 49KT 3591 10159
LFMSpecial weather statement, May 20, 1:53 PM CDT, 1 hour 33 minutes before
Special Weather Statement National Weather Service Amarillo TX 153 PM CDT Mon May 20 2019 TXZ015-201930- Wheeler TX- 153 PM CDT Mon May 20 2019 ...SIGNIFICANT WEATHER ADVISORY FOR WHEELER COUNTY UNTIL 230 PM CDT... At 152 PM CDT, Doppler radar was tracking a strong thunderstorm 6 miles southeast of Allison, or 20 miles west of Cheyenne, moving northeast at 55 mph. Penny size hail and wind gusts of 50 to 55 mph will be possible with this storm. Locations impacted include... Briscoe, Wheeler, Allison and Twitty. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take shelter in a sturdy building if threatening weather approaches. && A Tornado Watch remains in effect until 800 PM CDT for the Panhandle of Texas. LAT...LON 3523 10043 3561 10042 3562 10000 3523 10000 TIME...MOT...LOC 1852Z 239DEG 49KT 3554 10003 LFM
Local storm report, May 20, 2:06 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
206 PM CDT MON MAY 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 PM FLOOD 2 SW DUMAS 35.85N 101.99W
05/20/2019 MOORE TX SOCIAL MEDIA
STREET FLOODING.
&&
EVENT NUMBER AMA1900689
LELIZALDLocal storm report, May 20, 3:09 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
309 PM CDT MON MAY 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0208 PM HAIL 3 N STINNETT 35.87N 101.44W
05/20/2019 E1.00 INCH HUTCHINSON TX PUBLIC
LATE REPORT OF QUARTER SIZE HAIL NORTH OF STINNETT.
&&
EVENT NUMBER AMA1900690
LELIZALDLocal storm report, May 20, 3:19 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
319 PM CDT MON MAY 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 PM HAIL BOYS RANCH 35.51N 102.25W
05/20/2019 M1.00 INCH OLDHAM TX PUBLIC
LATE REPORT OF QUARTER SIZE HAIL.
&&
EVENT NUMBER AMA1900691
LELIZALDThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 2:32 AM CDT | Special Weather Statement | AMA | Potter | 58 min |
| May 20, 2:49 AM CDT | Special Weather Statement | AMA | Hartley, Oldham | 56 min |
| May 20, 3:20 AM CDT | Special Weather Statement | AMA | Hartley, Sherman | 55 min |
| May 20, 4:14 AM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Oldham | 61 min |
| May 20, 4:18 AM CDT | Special Weather Statement | AMA | Sherman | 57 min |
| May 20, 5:01 AM CDT | Special Weather Statement | AMA | Hansford | 59 min |
| May 20, 5:13 AM CDT | Special Weather Statement | AMA | Sherman | 62 min |
| May 20, 5:27 AM CDT | Areal Flood Advisory | AMA | Hansford, Hartley, Hutchinson, Moore, Sherman | 6 hr |
| May 20, 5:40 AM CDT | Severe Thunderstorm Warning | AMA | Hansford, Ochiltree | 53 min |
| May 20, 5:53 AM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hutchinson, Ochiltree, Roberts | 67 min |
| May 20, 6:29 AM CDT | Special Weather Statement | AMA | Oldham | 61 min |
| May 20, 6:41 AM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Lipscomb, Ochiltree, Roberts | 64 min |
| May 20, 7:04 AM CDT | Special Weather Statement | AMA | Sherman | 56 min |
| May 20, 7:30 AM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Deaf Smith, Oldham, Potter, Randall | 45 min |
| May 20, 7:45 AM CDT | Special Weather Statement | AMA | Moore, Sherman | 45 min |
| May 20, 7:45 AM CDT | Severe Thunderstorm Warning | AMA | Lipscomb | 15 min |
| May 20, 8:10 AM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Hutchinson, Moore, Potter, Randall and 1 more | 65 min |
| May 20, 8:23 AM CDT | Areal Flood Advisory | AMA | Armstrong, Carson, Hutchinson, Moore, Potter, Randall | 3 hr |
| May 20, 8:56 AM CDT | Severe Thunderstorm Warning | AMA | Carson, Hansford, Hutchinson, Moore, Ochiltree, Potter and 1 more | 27 min |
| May 20, 9:28 AM CDT | Flash Flood Warning | AMA | Hansford, Hutchinson, Ochiltree, Roberts | 3 hr |
| May 20, 9:45 AM CDT | Areal Flood Advisory | AMA | Lipscomb, Ochiltree, Roberts | 3 hr |
| May 20, 9:52 AM CDT | Flash Flood Watch | AMA | Armstrong, Carson, Collingsworth, Donley, Gray, Hansford and 6 more | 21 hr |
| May 20, 10:32 AM CDT | Special Weather Statement | AMA | Lipscomb | 28 min |
| May 20, 11:21 AM CDT | Special Weather Statement | AMA | Deaf Smith, Oldham | 24 min |
| May 20, 11:29 AM CDT | Areal Flood Advisory | AMA | Carson, Moore, Potter | 3 hr |
| May 20, 11:44 AM CDT | Special Weather Statement | AMA | Potter | 46 min |
| May 20, 11:50 AM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Oldham | 11 min |
| May 20, 11:59 AM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Oldham | 46 min |
| May 20, 12:14 PM CDT | Severe Thunderstorm Warning | AMA | Hutchinson, Moore, Potter | 30 min |
| May 20, 12:27 PM CDT | Severe Thunderstorm Warning | AMA | Oldham, Potter | 32 min |
| May 20, 12:58 PM CDT | Severe Thunderstorm Warning | AMA | Moore, Potter | 47 min |
| May 20, 1:45 PM CDT | Special Weather Statement | AMA | Hutchinson | 30 min |
| May 20, 1:51 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hutchinson, Ochiltree, Roberts | 54 min |
| May 20, 1:53 PM CDT | Special Weather Statement | AMA | Wheeler | 37 min |
| May 20, 2:03 PM CDT | Areal Flood Advisory | AMA | Hansford, Hutchinson, Moore, Sherman | 3 hr |
| May 20, 2:53 PM CDT | Severe Thunderstorm Warning | AMA | Donley, Gray | 52 min |
| May 20, 3:02 PM CDT | Severe Thunderstorm Warning | AMA | Gray, Hemphill, Lipscomb, Ochiltree, Roberts, Wheeler | 48 min |
| May 20, 3:10 PM CDT | Severe Thunderstorm Warning | AMA | Collingsworth, Donley | 65 min |
| May 20, 3:28 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Donley | 62 min |
| May 20, 3:33 PM CDT | Tornado Warning | AMA | Collingsworth, Donley | 27 min |
| May 20, 3:35 PM CDT | Severe Thunderstorm Warning | AMA | Gray, Hemphill, Roberts, Wheeler | 55 min |
| May 20, 3:52 PM CDT | Areal Flood Advisory | AMA | Collingsworth, Wheeler | 4 hr |
| May 20, 3:57 PM CDT | Severe Thunderstorm Warning | AMA | Collingsworth, Wheeler | 24 min |
| May 20, 4:22 PM CDT | High Wind Watch | AMA | Deaf Smith, Oldham, Potter, Randall | 15 hr |
| May 20, 4:39 PM CDT | Special Weather Statement | AMA | Donley | 36 min |
| May 20, 5:03 PM CDT | Severe Thunderstorm Warning | AMA | Wheeler | 38 min |
| May 20, 5:03 PM CDT | Severe Thunderstorm Warning | AMA | Collingsworth | 57 min |
| May 20, 5:38 PM CDT | Tornado Warning | AMA | Collingsworth | 17 min |
| May 20, 5:47 PM CDT | Dense Fog Advisory | AMA | Dallam, Hansford, Hartley, Hemphill, Hutchinson, Lipscomb and 4 more | 12 hr |
Nearby
Tornado Warnings in Texas, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.